MathSciNet Relay Station
MathSciNet bibliographic data
MR192077 (33 #304) 31.20
Volkov, E. A. On differential properties of solutions of boundary value problems for the Laplace and Poisson equations on a rectangle. (Russian) Trudy Mat. Inst. Steklov 77 1965 89–112.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement